# SDR HEEA075626

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 8,448 hours
- System (JASC): 2420 · AC Generation System
- Part: Volt Regulator
- Part number: 206075447007
- Part serial: 043
- Condition: Malfunctioned
- Location: Ac System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR FAIL CAUTION LIGHT CAME ON.
